# SDR DALA2020050402344

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1554156) CRACK INDICATION ON FRAME 16 RH SIDE DOUBLE JOGGLE AREA OPEN FASTENER HOLE 5, CRACK DIRECTION IS 6 OCLOCK, AT FWD GALLEY AREA (1 EA). CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER ERA 585867-14AD REV. ORIGINAL AND PRI 585867-14 REV. 0, REV.1, REV.2, REV.3 AND REV.4. ESTABLISHED RII INSPECTION COMPLETE.
